worldchildfree.org

Taking Water pills while on Medifast?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


I am currently taking two potent "water pills" for edema in my legs. Since being on medifast my FBS is going up instead of down!! Has anyone else had this happen? I'm wondering if dehydration is the cause? I will call my doctor today but I'm curious to know if others have had this experience?..

Comments (10)

Your question was: Taking Water pills while on Medifast?.

I'll be seeing my doctor's nurse practitioner tomorrow to go over things. I'll let you know. My FBS was 113 and now after about a loss of 15 pounds it runs about 119. He wanted to add another Rx last visit but I convinced him to wait until I tried the Medifast plan. I'd love to reduce or get rid of these water pills..

Comment #1

I take a water pill in my blood pressure meds but it did not change my FBS when I started Medifast. My FBS has leveled out really good.

Pat..

Comment #2

I have also high blood sugars....all day! I have been on Medifast for 6 days and have lost 8 lbs....is this a little bump in the road.....and then they will level out and actually go down?.

Has anyone have experience with this?..

Comment #3

I had strange FBS the first couple of weeks, but then they straightened out and are much lower than before Medifast. In fact I am now on only half my diabetes meds. I do still take a water pill, my swelling seems to come and go according to how much I exersize (I am only able to do water walking, but it helps me a lot, the days I do it, as long as I don't over-do.) It's good you'll see the NP tomorrow...

Comment #4

Pam.

I want to do some water walking too. In August a new YMCA will open near where I live. Can't wait; I'm sure it will help. This AM my FBS was 129..

Comment #5

Being dehydrated can definately increase your blood sugar. The midifast plus diuretics may be causing too much water loss. Drink lots of liquids!..

Comment #6

EpdukeThanks for your input. That's what I think!! I continue to try to convince my doctor!..

Comment #7

Hi Ruth,.

I had to cut back on my diaretics, it wasn't a huge change. I used to cut a 20mg tab. of demadex in half so: 10mg a day. Now I cut it in thirds so: 6.67mg. per day. I don't have HBP so my diaretic is for my edema and actually with the exercise I've been getting lately I might be able to cut it back more.

Thinks. He is so... supportive of this Medifast Plan. I do drink a LOT more water now! It will be great if you can do water exercises I love it, sometimes it's the only time of day that I'm pain free...

Comment #8

Hi Pam.

YesI'm looking forward to getting in a pool and just walking and doing basic exercises. I have edema of my left leg and HBP. My BP is running about 113/64 lately so maybe I can reduce some of my meds soon. But my doctor wants my BP to be where it is. I just need to keep losing weight. I tried reducing a beta blocker to once a day instead of twice a day but my BP went to 130/70..

My doctor wants me to be on 1200calwith more carbs ..

I like him a lot thoughWe just don't always agree on some stuff ..

Hope all goes well for you today..

Comment #9

Ruth, Your weight Loss is sure going GREAT!!! Your Medical Health is Improving! It is Wonderful to "see" you doing so... well!!!..

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.